On Sept23 I took next choice. on the 30 light spotting started & remained light for aweek. Than became a little more than just spotting but still wasn't heavy enough to get on my kotex pad. its now the 14 of Oct. Please help i currently am not seeing a obgyn due to financial reasons and don't know what to do. I know the next choice pill messes up your menstrual cycle but its been about 2 weeks & I'm stressing
Welcome to ehealthforum,
The spotting that started after the use of emergency contraception could be due to the withdrawal bleeding that occurs within 5-7 days after taking the ECP. The prolongation of the bleeding/spotting is not normal. Wait and watch for your next periods (which might be delayed). If you miss your periods or get abnormal periods, consider visiting your doctor/gynecologist for further evaluation to look for the underlying cause. Treatment as appropriate (as indicated by examination findings and investigation results) would be started to help you regulate your periods.
If you intend to remain sexually active, consider visiting your gynecologist to get started on suitable regular birth control measures to be protected (after your periods). Be regular with birth control use as instructed.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.